Join the 'Multivitamin With Minerals' group to help and get support from people like you.
Multivitamin With Minerals Questions
Related terms: AquADEKs, Compete, DermaVite, Dialyvite 3000, Encora, Folgard, Hair Booster, Hemax, Hemocyte Plus, High Potency, I-Sense, I-Vite, ICaps AREDS, One-A-Day Women, Reocyte Plus, Strovite, Strovite Forte, Strovite Plus, Theragran-M, Therobec Plus, Vitafol, Vitaplex Plus, PreserVision, SSS, Solo, Emergen-C, One-A-Day Vitacraves
We found 84 questions associated with the 'Multivitamin With Minerals' topic.
Posted 6 Mar 2017 by • 1 answer
I have a very rare bone marrow/ blood disorder. I purchased Castrate 600D on 2/16/2017 per Dr's request. I have just learned they expired almost four years ago. Has this been benefiting me at all? Or have they lost all potency being this old? Thank you, very frustrated
Posted 17 Feb 2017 by • 0 answers
Posted 1 Jan 2017 by • 1 answer
Posted 22 Sep 2016 by • 0 answers
I'm a 19 year old male. Last November I started noticing more hair fall. It's continued, and now it's September of the next year and hair loss is basically ruining my life. I've tried Rogaine and Propecia which weren't for me, so I quit. I just started a new hair regrowth ...
Posted 2 Oct 2016 by • 1 answer
Posted 18 Jul 2016 by • 0 answers
Posted 9 Jun 2016 by • 0 answers
... yesterday I?
I started king Centrum Silver +50 and my pulse went to 107 and I had tremors, can thi caused b that?
Posted 3 May 2016 by • 0 answers
I started taking my blood pressure after feeling funny after made the bed after taking this vitamin, after thinking about it I took blood pressure and it was higher thn normal but my pulse was 107, this went on all day, can this be the cause?
Posted 3 Mar 2016 by • 0 answers
So i have taken a 5 hour energy over 24 hours ago and experienced a niacin rush. the 5 hour energy was follwed by coffee and 2 Emergen-C packets. I have these following symptoms - Head pressure - paranoia/anxiety - Stronger heart pules - Hypersensitivity (nerval, like heat, static shock, etc) ...
Posted 29 Dec 2015 by • 0 answers
Posted 16 Oct 2015 by • 2 answers
... men,can it create. Burning sensation on feet and sole;it is like what we have when cutting green peppers by hand and hands start burning,something similar.both of us have it,can it be due to centrum
Posted 30 Nov 2015 by • 1 answer
I currently do not have any daily viatmins, nor can I afford them, but I have about 3 months worth of the Vitafol-one Vitamins that are good and want to know if they would be safe for me to take.
Are there any bad interactions with taking Centrum Silver Multi-Vitamin and Oscal Calcium + Vitamin?
Posted 4 Mar 2015 by • 1 answer
... D, along with Valsartan - HCTZ 80-12.0 mg. (high blood pressure medication) ?
Posted 3 Aug 2015 by • 1 answer
Since iv been taking the men's one a day vitacraves gummies iv been getting bad headaches and feeling different I chew both at one times and one time my stomach cramped up very bad been using for 4days
Posted 8 Jun 2015 by • 1 answer
I take Losartin, Verapamil, ASA Low Dose, Centrum Silver Metformin in the AM I take Allopurinol and Atorvastatin in the PM Have been taking most of these for a LONG time - over 3 years...
Related Condition Support Groups
Related Drug Support Groups
Multivitamin With Minerals Patient Information at Drugs.com
- Multivitamin With Minerals Information for Consumers
- Multivitamin With Minerals Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multivitamin With Minerals (detailed)